darunavir & CNS effects
Sep 2, 2007
My BF is on darunavir (among others) - since he has started this drug, he has been experiencing patches of dizziness (he calls it "wonkiness) after taking it. Would this be from the darunavir, or is it more likely to be caused by interactions with other drugs? He also takes atazanavir, norvir, truvada and abacavir, but the wonkiness seems to have been very noticeable since the darunavir.
Response from Dr. Henry
Either the daurunavir or the accompanying ritonavir may be the most likely of his HIV drugs to cause some periods of dizziness. For most patients that complaint stabilizes/settles down after several months. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- When You Have Sex With Someone With Chlamydia Do You Immediately Get It?
- What Are Shingles And What Do They Look Like?
- Can A Uti Cause A False Positive On Chlamydia Tests?
- Testing Positive For Herpes With No Symptoms
- Syphilis Rash Under Armpit
- Syphilis Diagnosis How Long Before I Can Have Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.